# SDR SIMA20160805001

- Difficulty date: August 5, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N808AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145519
- Aircraft time: 31,798 hours, 28,886 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011500
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLASHLIGHT OVER CAPTAIN`S SEAT DOES NOT INDICATE CHARGING.  F/O COCKPIT FLASHLIGHT R & R WITH SERVICEABLE UNIT IAW AMM CHAP 20.  OPS TEST GOOD, FLASHLIGHT SATISFACTORY CHARGING LIGHT GOOD.
